# SDR IPXA1565744

- Difficulty date: March 7, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,804 hours, 12,402 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Flange
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 1 PYLON OTBD SIDE AFT MOUNTING FLANGE FOR PANEL 433FL IS CHAFED PPS 257.  REMOVED, FABRICATED AND INSTALLED NEW NR 1 PYLON OTBD SIDE AFT MOUNTING FLANGE IAW SRM 51-10-02, SRM 51-40-05, SRM 51-40-08 AMM 51-21-10-7 AND BAC DWG 313N5022.
